# SDR DALA2023012500635

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1844-1862
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 CRACK ON STRINGER 23L BTW STA 1844 AND STA 1862 AT AFTER ACCESORY COMPARTMENT INTERNAL STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00358: STRINGER 23L BTW STA 1844 AND STA 1862 AT AFTER ACCESORY COMPARTMENT INTERNAL STRUCTURE WAS REPAIRED PER ER/A N 605129-14 REV.ORIGINAL. (2598088)
